# SDR HEEA0013845

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5005F
- Make and model: Bell 206L-1
- Aircraft serial: 45176
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Gas Prod Gage
- Part number: 206075682001
- Condition: Erratic
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAS PROD GAGE ERRATIC ON STARTUP.
